Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can i take ampiclox during pregnancy?

i am pregnant in my 13 week
Asked On : Sat, 30 Apr 2011
Answers:  2 Views:  4533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,Sara,thanks for query.Please do not take any medicines without advise from you doctor.During first months of pregnancy the child development is taking at a very fast pace so it is good to avoid any drugs .If you have already taken 1 or 2 tablets will not cause any major issue.Just bring it to the notice of your doctor.bye and all the best to the mother to be.
Answered: Sat, 30 Apr 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
At 13 weeks of pregnancy it is quite safe to take ampiclox if the need arises. Usually the doctors avoid prescribing any medicine till 14 weeks of pregnancy except folic acid. But if it is very necessary then you can take it without worrying for your baby.
Dr. Rakhi Tayal

Answered: Sat, 30 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor